MENU

You are here

Publications

Export 241 results:
Filters: First Letter Of Title is S  [Clear All Filters]
2021
De Philippis G, Marini M, Mukoseeva E. The sharp quantitative isocapacitary inequality. Revista Matematica Iberoamericana [Internet]. 2021 ;37(6):2191 - 2228. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85104691573&doi=10.4171%2frmi%2f1259&partnerID=40&md5=5f88bc37b87a9eea7a502ea63523ff57
Mukoseeva E. The sharp quantitative isocapacitary inequality (the case of p-capacity). Advances in Calculus of Variations [Internet]. 2021 . Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85106363307&doi=10.1515%2facv-2020-0106&partnerID=40&md5=26dbcad781b68c1d873512e272f0e7f4
Giani S, Grubisic L, Heltai L, Mulita O. Smoothed-adaptive perturbed inverse iteration for elliptic eigenvalue problems. Computational Methods in Applied Mathematics. 2021 ;21:385-405.
Saracco G. A sufficient criterion to determine planar self-Cheeger sets. J. Convex Anal. [Internet]. 2021 ;28(3):951--958. Available from: https://www.heldermann.de/JCA/JCA28/JCA283/jca28055.htm
Demo N, Tezzele M, Rozza G. A supervised learning approach involving active subspaces for an efficient genetic algorithm in high-dimensional optimization problems. SIAM Journal on Scientific Computing [Internet]. 2021 ;43(3). Available from: https://arxiv.org/abs/2006.07282
2019
Lučić D, Pasqualetto E. The Serre–Swan theorem for normed modules. Rendiconti del Circolo Matematico di Palermo Series 2 [Internet]. 2019 ;68:385–404. Available from: https://doi.org/10.1007/s12215-018-0366-6
Tezzele M, Demo N, Rozza G. Shape optimization through proper orthogonal decomposition with interpolation and dynamic mode decomposition enhanced by active subspaces. In: 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. ; 2019. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85075390244&partnerID=40&md5=3e1f2e9a2539d34594caff13766c94b8
Hess M, Rozza G. A Spectral Element Reduced Basis Method in Parametric CFD. In: Radu FAdrian, Kumar K, Berre I, Nordbotten JMartin, Pop ISorin Numerical Mathematics and Advanced Applications - ENUMATH 2017. Vol. 126. Numerical Mathematics and Advanced Applications - ENUMATH 2017. Springer International Publishing; 2019. Available from: https://arxiv.org/abs/1712.06432
Hess M, Rozza G. A spectral element reduced basis method in parametric CFD. Lecture Notes in Computational Science and Engineering [Internet]. 2019 ;126:693-701. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85060005503&doi=10.1007%2f978-3-319-96415-7_64&partnerID=40&md5=d1a900db8ddb92cd818d797ec212a4c6
Bellettini G, Elshorbagy A. On the square distance function from a manifold with boundary.; 2019. Available from: http://cvgmt.sns.it/media/doc/paper/4260/manif_with_bound_dist.pdf
Antonini P, Buss A, Engel A, Siebenand T. Strong Novikov conjecture for low degree cohomology and exotic group C*-algebras. arXiv e-prints. 2019 :arXiv:1905.07730.
Noselli G, Beran A, Arroyo M, DeSimone A. Swimming Euglena respond to confinement with a behavioural change enabling effective crawling. Nature Physics [Internet]. 2019 ;15:496–502. Available from: https://doi.org/10.1038/s41567-019-0425-8
2018
Gigli N, Tamanini L. Second order differentiation formula on RCD(K, N) spaces. Rendiconti Lincei-Matematica e Applicazioni. 2018 ;29:377–386.
Gigli N, Tamanini L. Second order differentiation formula on RCD*(K,N) spaces.; 2018.
Demo N, Tezzele M, Gustin G, Lavini G, Rozza G. Shape Optimization by means of Proper Orthogonal Decomposition and Dynamic Mode Decomposition. In: Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Trieste, Italy: IOS Press; 2018. Available from: http://ebooks.iospress.nl/publication/49229
Riccobelli D, Ciarletta P. Shape transitions in a soft incompressible sphere with residual stresses. Math. Mech. Solids. 2018 ;23:1507–1524.
Bonito A, Lei W, Pasciak JE. On sinc quadrature approximations of fractional powers of regularly accretive operators. Journal of Numerical Mathematics. 2018 .
Michelangeli A, Olgiati A, Scandone R. Singular Hartree equation in fractional perturbed Sobolev spaces. Journal of Nonlinear Mathematical Physics [Internet]. 2018 ;25:558-588. Available from: https://doi.org/10.1080/14029251.2018.1503423
Dimonte D, Falconi M, Olgiati A. On some rigorous aspects of fragmented condensation.; 2018. Available from: https://arxiv.org/abs/1809.03586
Bassi J, Dabrowski L. Spectral triples on the Jiang-Su algebra. Journal of Mathematical Physics [Internet]. 2018 ;59:053507. Available from: https://doi.org/10.1063/1.5026311

Pages

Sign in